# SDR 2010FA0001158

- Difficulty date: November 7, 2010
- Submitted: November 7, 2010
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Aircraft time: 20,246 hours
- Engine: Cont IO520BB
- Engine time: 1,397 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Beacon
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BEACON LIGHT INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER /SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1799 FLIGHT HOURS PRIOR.
